# SDR CALA2014042190885

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,760 hours, 15,106 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1LT IS INOPERATIVE.  RELAMPED EXT DOOR 1LT EMERGENCY LIGHT, OPERATIONS CHECK OK IAW MM 33-51-00.
